# SDR CA091222005

- Difficulty date: December 15, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE POWER COULD NOT BE REDUCED BELOW CRUISE SETTINGS. TROUBLE SHOOTING IS FOCUSING ON A FAULTY FUEL CONTROL UNIT WHICH WILL BE REPLACED.  MANUFACTURER RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION  (TC NR 20091222005)
